# SDR CA110915008

- Difficulty date: September 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 4,770 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 6120 · Propeller Controlling System
- Part: Bolt
- Part number: AN173C6
- Condition: Worn
- Location: Govrnor Lever
- Part time: 784 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BOLT THAT ATTACHES THE LT PROP GOVERNOR CABLE FORK END TO THE PROP GOVERNOR LEVER WAS FOUND SEVERELY WORN, PART WAY THROUGH THE SHANK OF THE BOLT.  THIS WAS DISCOVERED DURING SCHEDULED ENGINE MX.  WHEN THE LEVER WAS WIGGLED TO CHECK FOR TIGHTNESS AND SECURITY, OBVIOUS PLAY WAS NOTED. THE ROD END BEARING IN THE LEVER WAS SOLID WITHIN THE GOVERNOR ARM. THE BOLT WAS REMOVED AND FOUND WORN.
